RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2008, Volume 8, Issue 4, Pages 44–52 (Mi isu131)  

This article is cited in 3 scientific papers (total in 3 papers)

Mechanics

The stabilization of program motions of firm body on a moving platform

S. P. Bezglasnyi, O. A. Mysina

Samara State Aerospace University, Chair of Theoretical Mechanics

Abstract: We consider firmbody with fixed point on amoving platform.We solve the problem of construction asimptotically stability programm motion. The programm motion can be any function. Control is received in the form the analytical solution. We solve the problem of stabilization by the direct Lyapunov's method and the method of limiting functions and systems. In this case we can use the Lyapunovs functions having constant signs derivatives.

Key words: mechanical system, stabilization, program motion, Lyapunov's function, limiting functions, rigid body.

Full text: PDF file (192 kB)
References: PDF file   HTML file
UDC: 62.534(031)

Citation: S. P. Bezglasnyi, O. A. Mysina, “The stabilization of program motions of firm body on a moving platform”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 8:4 (2008), 44–52

Citation in format AMSBIB
\Bibitem{BezMys08}
\by S.~P.~Bezglasnyi, O.~A.~Mysina
\paper The stabilization of program motions of firm body on a~moving platform
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2008
\vol 8
\issue 4
\pages 44--52
\mathnet{http://mi.mathnet.ru/isu131}


Linking options:
  • http://mi.mathnet.ru/eng/isu131
  • http://mi.mathnet.ru/eng/isu/v8/i4/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Bezglasnyi, M. A. Khudyakova, “Stabilizatsiya programmnykh dvizhenii uravnoveshennogo girostata”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 4, 31–38  mathnet
    2. S. P. Bezglasnyi, E. S. Batina, A. S. Vorobev, “Sintez asimptoticheski ustoichivykh dvizhenii ruki robota-manipulyatora”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(1) (2013), 36–42  mathnet
    3. S. P. Bezglasnyi, “Upravlenie dvizheniyami parametricheskogo mayatnika”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:1 (2015), 67–73  mathnet  crossref  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:150
    Full text:74
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020